RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 9  


Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)
M. K. Kerimov
1531
A regularized extragradient method for solving equilibrium programming problems in a Hilbert space
A. S. Stukalov
1538
On the complexity and methods of polyhedral approximations of convex bodies with a partially smooth boundary
N. B. Brusnikina, G. K. Kamenev
1555
A two-person game in mixed strategies as a model of training
A. S. Antipin, O. A. Popova
1566
On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
1575
On approximate projecting on a stable manifold
A. A. Kornev, A. V. Ozeritskii
1580
On the convergence in $C^1_h$ of the difference solution to the Laplace equation in a rectangular parallelepiped
E. A. Volkov
1587
Averaging algorithms and the support-operator method in elliptic problems with discontinuous coefficients
M. Yu. Zaslavsky, A. Kh. Pergament
1594
An asymptotic solution to the bounded plane circular three body problem
A. E. El'bert
1606
Resonances and trapped modes in a quantum waveguide
A. A. Arsen'ev
1630
Integration method as applied to the Cauchy problem for a Langmuir chain with divergent initial conditions
A. Kh. Khanmamedov
1639
Analytic–numerical investigation of the nonlinear boundary value problem for a superconducting plate in a magnetic field
A. L. Duischko, G. F. Zharkov, N. B. Konyukhova, S. V. Kurochkin
1651
Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation
S. E. Zhelezovsky
1677
Approximate determination of the impulse responses of a system of telegraph equations
V. G. Kurbatov
1691
On the properties of optimal point configurations for a family of comparison functionals for metric configurations
A. I. Maysuradze
1720
Correction
A. A. Abramov
1728
Correction
B. V. Pal'tsev, I. I. Chechel'
1728
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020